Abstract
The present paper focuses on two approaches. Firstly, by using the contraction principle, we give a method for obtaining the limit of iterates of a class of linear positive operators. This general method is applied in studying three sequences of modified Bernstein type operators. Secondly, we define a generalization of Goodman-Sharma operators. We investigate the degree of approximation obtaining pointwise and global estimates in the framework of various function spaces.
Authors
Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
linear positive operators; contraction principle; degree of approximation; modulus of smoothness.
Paper coordinates
O. Agratini, On some Bernstein type operators: iterates and generalizations, East Journal on Approximations, 9 (2003) no. 4, pp. 415-426.
About this paper
Journal
East Journal on Approximations
Publisher Name
DOI
Print ISSN
??
Online ISSN
google scholar link